# SDR CALA2024070500121

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N27263
- Make and model: Boeing 737-8
- Aircraft serial: 66595
- Aircraft time: 9,638 hours, 3,363 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Part number: ME29252130030
- Condition: Incorrect
- Location: Life Vests
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MANY SEATS HAVE INCORRECT LIFE VEST SECURITY SEALS INSTALLED THROUGHOUT THE CABIN. INCORRECT LIFE  VEST SEALS WERE INSTALLED,NOT BRAKE AWAY,HAD TO CUT THE SEALS TO REMOVE. PASSENGER ACCESS WOUL HAVE BEEN MOST DIFFICULT IN TIME OF NEED.  INSTALLED CORRECT SEALS TO AFFECTED LIFE VEST BOXES.
